Bounds for the Periods of Periodic Solutions of Ordinary Differential Equations

  • A. O. Ignat'ev Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We consider a nonautonomous system of ordinary differential equations. It is supposed that this system has a periodic solution. We establish the lower bound for the period of this solution.
Published
25.11.2015
How to Cite
Ignat’evA. O. “Bounds for the Periods of Periodic Solutions of Ordinary Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 11, Nov. 2015, pp. 1569-73, http://umj.imath.kiev.ua/index.php/umj/article/view/2090.
Section
Short communications